MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIA60CTAMT
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the device did not fire during use.The device was replaced with a new reload.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the reload had a full staple complement.The jaws were open.Functionally, the reload was loaded into a representative instrument.The jaws were clamped and a noticeable gap could been seen.The reload was cycled without hesitation or binding and was applied to test media.All staples were placed and test media was cleanly transected.The reload interlock was tested and found to function properly.It was reported that the device did not fire during use.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The evaluation detected an unreported condition of 'jaw gap' not related to the reported condition.The most likely cause for the additional condition is traced to device design.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22371539
Report Number1219930-2025-02785
Device Sequence Number7918753
Product Code GDW
UDI-Device Identifier10884523003246
UDI-Public10884523003246
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIA60CTAMT
Device Catalogue NumberEGIA60CTAMT
Device Lot NumberN5A1883Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown